MathSciNet Relay Station
MathSciNet bibliographic data
MR1963748 13B22 (13A30 13F20 14E05)
Simis, Aron; Villarreal, Rafael H. Constraints for the normality of monomial subrings and birationality. Proc. Amer. Math. Soc. 131 (2003), no. 7, 2043–2048 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement